Close
Close

Panadol Regular

Close

Panadol Extra

Close

Panadol Extra

Close

Panadol CF

Close

Panadol Drops

Close

Panadol Liquid

Close

Forte Suspension

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Panadol Regular

Panadol Regular

  • Tablets
  • 12+ Years
  • Trusted Pain Relief
  • 500mg Paracetamol
  • No gluten, lactose or sugar
Close
Panadol Extra

Panadol Extra

  • Tablets
  • 12+ Years
  • Fights Tough Pain
  • Active Ingredient: Paracetamol 24 mg/mL
Close
Chewable Tablet

Panadol Extra

  • Tablets
  • 12+ Years
  • Fights Tough Pain
  • Active Ingredient: Paracetamol 24 mg/mL
Close
Suppositories

Panadol CF

  • Tablets
  • +12 Years
  • Cold Relief
  • Active ingredient: Paracetamol 125mg per suppository.
Close
Colourfree Suspension 5-12 Years

Panadol Drops

  • Liquid
  • 1 Month - 5 Years
  • Gentle on Tiny Tummies
  • Active ingredient: Paracetamol 24 mg/mL
Close
Elixir 5-12 Years

Panadol Liquid

  • Liquid
  • 1-5 Years
  • Fast & gentle relief
  • Active ingredient: Paracetamol 24 mg/mL
Close
Suppositories 5-12 Years

Forte Suspension

  • Liquid
  • 7+ Years
  • When oral dose isn't suitable
  • Active ingredient: 250mg Paracetamol per suppository

It's not easy for kids to be themselves when they are down with fever

Give them effective relief from fever with Panadol Forte Suspension!

Learn more

It's not easy for kids to be themselves when they are down with fever

Give them effective relief from fever with Panadol Forte Suspension!

Learn more

Best Of The Week

Managing Fever In Children

A child’s normal temperature is around 37°C. If the temperature is over 37.5°C in a child under 5 years, it is considered that the child has a fever.33

Read More

Managing Earache And Ear Infections

Earache is common in children, and is one of the main reasons parents take their children to see the doctor.

Read More

Common Colds In Children – And How To Manage Them

A cold is a mild viral infection of the nose, throat, sinuses and upper airways.

Read More

Teething – Taking Care Of Your Baby’s Teeth

Teething may begin in the first few months after birth, but most babies begin teething at about six months of age.

Read More

What's The Difference Between The Common Cold And The Flu?

Both cold and flu are caused by viruses. The most common virus causing a cold is the rhinovirus, while influenza viruses cause the flu.

Read More

Types Of Back Pain

There are many causes of back pain, including repeated heavy lifting, spending prolonged periods of time at a desk with poor posture or inadequate back support, or more serious conditions like a ruptured disc.18

Read More

Sinus Pain And Sinusitis

The sinuses are four pairs of air-filled cavities behind your cheekbones and forehead.

Read More

Joint Pain And Osteoarthritis

Osteoarthritis is caused by progressive degeneration (breakdown) of the soft tissue, called cartilage, between the bones within joints.15

Read more

Safe Use

This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
If you have liver or kidney disease, talk to your doctor before taking paracetamol.
Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.

Children's
Dosage Calculator